Restriction to finite-index subgroups as étale extensions in topology, KK–theory and geometry
作者: Paul BalmerIvo Dell’AmbrogioBeren Sanders
刊名: Algebraic & Geometric Topology, 2015, Vol.15 (5), pp.3023-3045
来源数据库: Project Euclid
DOI: 10.2140/agt.2015.15.3025
关键词: RestrictionEquivariant triangulated categoriesSeparableÉtale
原始语种摘要: For equivariant stable homotopy theory, equivariant KK–theory and equivariant derived categories, we show how restriction to a subgroup of finite index yields a finite commutative separable extension, analogous to finite étale extensions in algebraic geometry.
全文获取路径: PDF下载  Project Euclid 
分享到:

×
关键词翻译
关键词翻译
  • finite 有限的
  • topology 局部解剖学
  • KK Confirming
  • algebraic 代数的
  • geometry 几何形状
  • separable 可分的
  • commutative 可换的
  • index 指标
  • restriction 限制
  • theory 理论